Problèmes aux limites pour les équations aux dérivées partielles du premier ordre à coefficients réels; théorèmes d'approximation; application à l'équation de transport

Claude Bardos

Annales scientifiques de l'École Normale Supérieure (1970)

  • Volume: 3, Issue: 2, page 185-233
  • ISSN: 0012-9593

How to cite

top

Bardos, Claude. "Problèmes aux limites pour les équations aux dérivées partielles du premier ordre à coefficients réels; théorèmes d'approximation; application à l'équation de transport." Annales scientifiques de l'École Normale Supérieure 3.2 (1970): 185-233. <http://eudml.org/doc/81859>.

@article{Bardos1970,
author = {Bardos, Claude},
journal = {Annales scientifiques de l'École Normale Supérieure},
language = {fre},
number = {2},
pages = {185-233},
publisher = {Elsevier},
title = {Problèmes aux limites pour les équations aux dérivées partielles du premier ordre à coefficients réels; théorèmes d'approximation; application à l'équation de transport},
url = {http://eudml.org/doc/81859},
volume = {3},
year = {1970},
}

TY - JOUR
AU - Bardos, Claude
TI - Problèmes aux limites pour les équations aux dérivées partielles du premier ordre à coefficients réels; théorèmes d'approximation; application à l'équation de transport
JO - Annales scientifiques de l'École Normale Supérieure
PY - 1970
PB - Elsevier
VL - 3
IS - 2
SP - 185
EP - 233
LA - fre
UR - http://eudml.org/doc/81859
ER -

References

top
  1. [1] S. ALBERTONI et B. MONTAGNINI, On the spectrum of neutron transport equation in finite bodies (J. of Math. Anal. and applic., vol. 13, n° 1, 1966, p. 19-48). Zbl0144.48304MR32 #7163
  2. [2] M. BAOUENDI et P. GRISVARD, Sur une équation d'évolution changeant de type (J. Funct. Anal., vol. 2, 1968, p. 352-367). Zbl0164.12701MR40 #6034
  3. [3] C. BARDOS, Sur des problèmes aux limites homogènes dans L²(Ω), pour des équations aux dérivées partielles du premier ordre à cœfficients réels (C. R. Acad. Sc., t. 268, série A, 1969, p. 590-592) ; Sur des problèmes aux limites non homogènes pour les équations aux dérivées partielles du premier ordre à cœfficients réels (Ibid., p. 637-639). Zbl0172.14603MR39 #3172
  4. [4] C. BARDOS et H. BRÉZIS, Sur une classe de problèmes d'évolution non linéaires (Journal of Diff. Equations, n° 6, 1969, p. 345-394). Zbl0176.09003MR39 #3355
  5. [5] J. M. BONY, Principe du maximum et inégalités de Harnack pour les opérateurs elliptiques dégénérés (Séminaire Brelot-Choquet-Deny, 12e année, 1967-1968, n° 10, Paris, I. H. P., 1968). Zbl0184.32502
  6. [6] J. M. BONY, Sur la régularité des solutions du problème de Dirichlet pour les opérateur elliptiques dégénérés du second ordre (C. R. Acad. Sc., t. 267, série A, 1968, p. 691-693). Zbl0162.42502MR39 #1788
  7. [7] G. DE RHAM, Variétés différentiables, Hermann, Paris. 
  8. [8] A. DOUGLIS, The solution of multidimensional generalized transport equation and their calculation by Difference Methods. Numerical Solution of Partial Differential Equations, edited by J. H. Bramble A. P., New York, 1966. Zbl0156.16602
  9. [9] K. FRIEDRICHS, Symmetric positive systems of Differential Equations (Comm. Pure App. Math., vol. 7, 1954, p. 345-392). Zbl0059.08902MR16,44c
  10. [10] K. JORGENS, An Asymptotic expansion in the theory of Neutron Transport (Comm. Pure App. Math., vol. 11, 1958, p. 219-242). Zbl0081.44105MR21 #2189
  11. [11] KALDEC, The regularity of the solution of the Poisson problem in a domain whose boundary is similar to that of a convex domain (Czech. Math. J., vol. 89, 1964, p. 386-393). Zbl0166.37703MR30 #329
  12. [12] T. KATO, Perturbation theory for linear operators, Springer Verlag, t. 132. Zbl0836.47009
  13. [13] P. LAX et R. S. PHILLIPS, Local Boundary conditions for Dissipative symmetric operators (Comm. Pure App. Math., vol. 13, 1960, p. 427-455). Zbl0094.07502MR22 #9718
  14. [14] J. L. LIONS, Problèmes aux limites dans les équations aux dérivées partielles, Université de Montréal. Zbl0143.14003
  15. [15] G. I. MARCHOUK, Méthodes numériques (en russe), Novosibirsk, 1965 ; à paraître en français. 
  16. [16] C. MIRANDA, Equazioni alle derivate parziale del typo ellitico, Springer Verlag, 1955. Zbl0065.08503
  17. [17] E. NELSON, Feynmann Integral and the Schrodinger Equation (J. Math. Phys., vol. 5, n° 3, 1963, p. 332-343). Zbl0133.22905MR28 #4397
  18. [18] J. C. NIMAL, Thèse, à paraître, Paris, 1968. 
  19. [19] O. OLEINIK, Linear equations of second order with non negative characteristic form (Math. Sb., vol. 69 (III), 1966 ; Amer. Math. Soc. Trans., vol. 65, 1967, p. 167-200). MR33 #1603
  20. [20] R. S. PHILLIPS, Semi-groups of contraction, C. I. M. E. Equazioni differenziali astratte, 1963, Edizioni Cremonese, Roma. Zbl0206.44402
  21. [21] K. W. REED, On a problem in neutron transport theory (J. Math. Anal. and App., vol. 10, 1965, p. 161-165). Zbl0151.45201MR30 #5770
  22. [22] K. W. REED, On weak and strong solution for the neutron transport equation (J. Anal. Math., vol. 17, 1966, p. 347-368). Zbl0163.23103MR37 #4541
  23. [23] M. RIESZ, Sur les maximas des formes bilinéaires et sur les fonctionnelles linéaires (Acta Math., vol. 49, 1927, p. 465-497). Zbl53.0259.03JFM53.0259.03
  24. [24] W. RUDIN, Real and Complex analysis, Mac Graw Hill, New York. Zbl0142.01701
  25. [25] R. TEMAM, Sur la stabilité et la conv..., Annali di Mat. Pura ed. App., 79, 1968, p. 191-380. Zbl0174.45804MR39 #3175
  26. [26] H. F. TROTTER, Approximation of semi-groups of operators (Pacific J. Math., vol. 8, 1958). Zbl0099.10302MR21 #2190
  27. [27] H. F. TROTTER, On the product of semi-groups of operators (Proc. Amer. Math. Soc., vol. 10, 1959, p. 545-551). Zbl0099.10401MR21 #7446
  28. [28] S. UKAI, Eigenvalues of the Neutron transport operator for a homogenous finite moderator (J. Math. Anal. and App., vol. 18, 1967, p. 297-314). Zbl0146.36003MR35 #1316
  29. [29] G. M. WING, An introduction to transport theory, John Wiley and Sons Publishers, New York. 
  30. [30] N. N. YANENKO, Méthode des pas fractionnaires pour la résolution numérique des problèmes de la physique mathématique, Novosibirsk, 1966 ; en français chez Dunod, Paris, 1968. 
  31. [31] N. N. YANENKO et J. I. CHOKIN, Méthodes d'approximation des équations du premier ordre et approximation par des schémas aux différences avec viscosité (en russe), Novosibirsk, 1968. 
  32. [32] K. YOSIDA, Functionnal analysis, Springer Verlag, vol. 123. 
  33. [33] P. LASCAUX, à paraître. 

Citations in EuDML Documents

top
  1. Véronique Gervais, Roland Masson, Mathematical and numerical analysis of a stratigraphic model
  2. C. Bardos, Prolongements maximaux positifs d'opérateurs positifs et problèmes de perturbations singulières
  3. G. Gagneux, A.-M. Lefevere, M. Madaune-Tort, Modélisation d'écoulements polyphasiques en milieu poreux par un système de problèmes unilatéraux
  4. Victor Shutyaev, Data assimilation for the time-dependent transport problem
  5. Véronique Gervais, Roland Masson, Mathematical and numerical analysis of a stratigraphic model
  6. Nassif Ghoussoub, Anti-self-dual lagrangians : variational resolutions of non-self-adjoint equations and dissipative evolutions
  7. Rajae Aboulaich, Soumaya Boujena, Jérôme Pousin, A mathematical model for resin transfer molding
  8. Sébastien Benzekry, Mathematical and numerical analysis of a model for anti-angiogenic therapy in metastatic cancers
  9. Gérard Gagneux, Roland Masson, Anne Plouvier-Debaigt, Guy Vallet, Sylvie Wolf, Vertical compaction in a faulted sedimentary basin
  10. Sébastien Benzekry, Mathematical and numerical analysis of a model for anti-angiogenic therapy in metastatic cancers

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.